Jump to content

Florinef And Stomach Pain


Nijn

Recommended Posts

Hi guys :)

I'm on Florinef for almost a week now, on a tiny dose of 31 mcg. I have gastroparesis and always have a hard time with a lot of medication, and unfortunately I'm getting increasing stomach pain and GERD this time as well (my swallowing problems are showing up again too, probably due to an irritated esophagus). I know that I'll probably have to stop the Florinef in the end to prevent my stomach issues from worsening a lot, but I wanted to ask: has anyone else had problems with Florinef too, and if so: did something help you so that you could take it anyway? I'm already on ppi's and am taking it with food (although I can't eat a lot in one time so that might be an issue). I know milk can help sometimes, but unfortunately I can't eat dairy products.

Thanks :)

Link to comment
Share on other sites

Sorry you are having to deal with this, can be frustrating trying to manage medications and symptomology. I take florinef 0.15 MG 3 x a day and also have gastroparesis. I cannot stop the florinef because of how low my blood pressure gets and how much worse I'd be without it. I do have trouble with florinef making my stomach upset, i usually put it through my J tube instead of taking it orally, but I'm guessing that is not an option for you. When I do take it orally I take it with a Papaya enzyme supplement, it helps most of the time unfortunately some days it doesn't matter what I do.

Hope you find something that works for you! God bless.

Link to comment
Share on other sites

Thanks ANCY :) I don't have a tube, for which I'm VERY thankful - except when it comes to medication ;). It's great that I can manage my stomach symptoms with mostly liquid diet, but when I make a little mistake or add something to it (like irritating medication), it could actually push me over the line to needing a feeding tube ;). I'm sorry that your blood pressure is so low that you absolutely need the Florinef! I'm just trying it out (hoping something will get me out of being bed bound), but it's very frustrating that my stomach puts a halt on so many things :). Good luck with everything to you as well!

Link to comment
Share on other sites

Florinef gave me stomach pain but no longer does as long as I take it with a glass a milk. That isn't an option for you but I just wanted to say it can be a stomach irritant so if you can take it with more food, maybe it will help. Or maybe soy or rice milk?

I used to take it twice a day but found taking both doses in the early AM worked just as well as spacing it out. Then I only have to irritate my stomach once a day.

Link to comment
Share on other sites

When my GERD was really bad, and I was already on PPIs, there were times they had to put me on things that really irritated my GI tract even further (like NSAIDS). What I was able to do was take something like liquid Maalox (which is over the counter) with the medication that irritated my stomach (similar to the effect you get from taking it with milk, in my opinion). Of course, I would always say ask your doc before trying new meds even if they're OTC :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...